MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 12CM IQ STANDARD; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 12CM IQ STANDARD; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025S307
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation if the device is available.
 
Event or Problem Description
It was reported that during testing at the user facility, the tip broke.This event did not occur during a surgical procedure; no patient involvement or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d4; catalog number, gtin, product long description and lot number provided.
 
Event or Problem Description
It was reported that during testing at the user facility, the tip broke.This event occurred prior to a surgical procedure; no patient involvement or adverse consequences were reported.It was reported that there was a small delay to the procedure.
 
Additional Manufacturer Narrative
Additional information: h6; the quality investigation is complete.Correction: d4; full udi provided.B5; a small delay to the procedure was reported.

Brand Name
12CM IQ STANDARD
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key19313090
Report Number3015967359-2024-01031
Device Sequence Number3077270
Product Code LFL
UDI-Device Identifier07613327422467
UDI-Public(01)07613327422467(17)251101(10)23314057
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550025S307
Device Lot Number23314057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer05/14/2024
09/24/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/13/2024
10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5500255000, S/N: (B)(6).
Patient SexUnknown